# SDR HALA9900235

- Difficulty date: November 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46519
- Engine: Ge CF6*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE IN CRUISE FL360, 1 HOUR OUT OF LAX HAD NOTICEABLE VIBRATION ABOVE 88.9 PCT, N2 94.0 PCT, NR 1 CSD TEMP 30 DEGREES CELSIUS RISE 60 DEGREES CELSIUS BELOW 89 PCT N2 VIBRATION WAS LESS FELT IN AIRFRAME AND N1 FUEL LEVER.  REPLACED ENGINE PER MCM SECT 12 CARD DR 719401.  POWER ASSURANCE CHECK OK PER MCM SECTION 12 719578.  OPS AND LEAK CHECKS OK.  ACCOMPLISHED PYLON INSPECTION PER MCM.  (M)
